MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-C2

HAMILTON MEDICAL AG HAMILTON-C2
Model Number 160001
Medical Device Problem Code Decrease in Pressure (1490)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This complaint is reportable because it involves a ventilator malfunction related to the blower, a critical component for maintaining proper ventilation.The occurrence of technical event 231009, "blower controller speed low," triggered a high-priority alarm during ventilation, indicating a potential risk of ventilation failure.The need for a blower replacement suggests a possible issue that could compromise patient safety, making this event reportable.The corrective action in this case was the replacement of the blower module (pn: 160250), which resolved the issue.The root cause of the event was identified as a defective blower module.
 
Event or Problem Description
Complaint description quotation of the customer/reporter: "technical event: 231009 ("blower controller speed low"), blower test failed.".

Brand Name
HAMILTON-C2
Common Device Name
HAMILTON-C2
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch,
8
bonaduz 7402
SZ  7402
Manufacturer Contact
daniel elice
via crusch
8
bonaduz 7402
SZ   7402
MDR Report Key21311492
Report Number3001421318-2025-00223
Device Sequence Number15679359
Product Code CBK
UDI-Device Identifier07630002800372
UDI-Public(01)07630002800372(11)170911(240)160001
Combination Product (Y/N)N
Initial Reporter CountryLO
PMA/510(K) Number
K121225
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number160001
Device Catalogue Number160001
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2025
Initial Report FDA Received Date02/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/11/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown